Restylane Injected into a Blood Vessel, Temple, Plugged Vessel Initially and It's Too Late for Proper Treatment. Now What?
- Asked by 2sassy2
- 1 year ago
Follow-up inquiry. Finally diagnosed properly. Not shingles. Doc says I have to wait it out. I'm upset, still in pain, sores and dark places on side of face, hairline to almost chin, sores, tingling, pain, sores on large area scalp, swelling both sides of head still, Want this to be over soon. Any ideas? Should I see a neurologist or other specialist? Aching pain constant, need advil all the time. Worried about permanent scarring and who knows what else. Any thoughts, please.
Restylane and side effects
It is very unfortunate, what has happened to you - and obviously too late to follow the protocols we have in-office for a potential vascular event. I would suggest (assume) you are in regular contact with your PCP or injector to ensure you're treatment is appropriate and things are improving.
Post Treatment Care for a Vessel Obstructed by
So sorry to hear that happened. Two things may have happened here. One, the product may have been injected into the vessel and occluded it, or two, it may have been injected directly adjacent to the vessel and just pressed the vessel closed. Sadly, it is too late to try in office treatments which can be used when a vessel appears to be occluding during the injection process (nitro paste--I keep this and hyaluronidase in my office at all times)
You should see the doctor who did the injection and treat the area that was affected as if it is a deep burn with good skin care to minimize the scarring that might unfortunately occur. As far as the pain, if you are finding that the Advil is not handling the pain, you should see a neurologist who can get you on stronger prescription meds that are used to treat 'shingles' skin pain.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.